thumbnail

Modelling heterogeneity in the recoveries of marked animal populations with covariates of individual animals, groups of animals, or recovery time

Environmental and Ecological Statistics

By:

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS

Abstract

Abstract not supplied at this time

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Modelling heterogeneity in the recoveries of marked animal populations with covariates of individual animals, groups of animals, or recovery time
Series title:
Environmental and Ecological Statistics
Volume
4
Year Published:
1997
Language:
English
Contributing office(s):
Florida Integrated Science Center
Description:
p. 235-246
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Environmental and Ecological Statistics
First page:
235
Last page:
246